# SDR DALA1108679864

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE BETWEEN STA 693-712 BATHTUB FITTING LBL 55 UNDER FLOOR CUSP WEB HAS CORROSION.  REMOVED FITTING MATCH DRILLED AND INSTALLED 2EA FREEZE PLUGS ON TRAVELER 2311N01993.  INSTALLED FITTING PER ERA 487368-14. REQUIRED INSPECTION COMPLETED.
